Star-group identities and groups of units

Antonino Giambruno, César Polcino Milies, Sudarshan K. Sehgal

Research output: Contribution to journalArticle

7 Citations (Scopus)
Original languageEnglish
Pages (from-to)501-508
Number of pages8
JournalArchiv der Mathematik
Volume95
Publication statusPublished - 2010

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Giambruno, A., Milies, C. P., & Sehgal, S. K. (2010). Star-group identities and groups of units. Archiv der Mathematik, 95, 501-508.